Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 115, NWS Tallahassee, FL

October 11, 200716 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Oct 11, 2007, 2:05 AM CDT for 16 counties in Florida; 5 counties in Alabama. It took effect at Oct 12, 2007, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 11, 2007, 2:05 AM CDT (07:05 UTC)
In effect from
Oct 12, 2007, 12:00 PM CDT
Expired
Oct 12, 2007, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL
All 21 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 913 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
913 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 110705
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 AM EDT THU OCT 11 2007

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL 
OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT THIS AFTERNOON FOR 
SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT...
COMBINED WITH SUSTAINED 20 FOOT WINDS OF 10 MPH OR GREATER AND A
KBDI GREATER THAN 500...

...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON FOR ALL
OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...MUCH DRIER AIR WILL CONTINUE TO FLOW INTO THE REGION
TODAY AND FRIDAY...COURTESY OF CANADIAN HIGH PRESSURE. THIS DRY
AIR SHOULD MODIFY SOMEWHAT OVER THE UPCOMING WEEKEND...LESSENING
THE PROBABILITY OF RED FLAG CONDITIONS.


FLZ007-009>019-026>029-034-112300-
/O.UPG.KTAE.FW.A.0090.071012T1800Z-071012T2300Z/
/O.NEW.KTAE.FW.W.0115.071012T1700Z-071012T2300Z/
/O.CON.KTAE.FW.W.0114.071011T1700Z-071011T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
305 AM EDT THU OCT 11 2007 /205 AM CDT THU OCT 11 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-112300-
/O.EXT.KTAE.FW.W.0114.071011T1700Z-071011T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
205 AM CDT THU OCT 11 2007

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM CDT
THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

17-GOULD
5 follow-up statements
000 
WWUS82 KTAE 112019
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
419 PM EDT THU OCT 11 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT/ 6 PM CDT FOR 
ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT N FOR
SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT...
COMBINED WITH SUSTAINED 20 FOOT WINDS OF 10 MPH OR GREATER AND A
KBDI GREATER THAN 500...

...A RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF SOUTHWEST AND
SOUTH CENTRAL GEORGIA UNTIL 7 PM EDT DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 25 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON FOR ALL
OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...MUCH DRIER AIR WILL CONTINUE TO FLOW INTO THE REGION
THROUGH FRIDAY...COURTESY OF CANADIAN HIGH PRESSURE. THIS DRY
AIR SHOULD MODIFY SOMEWHAT OVER THE UPCOMING WEEKEND...LESSENING
THE PROBABILITY OF RED FLAG CONDITIONS.

GAZ120>131-142>148-155-161-112300-
/O.EXA.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-LANIER-
419 PM EDT THU OCT 11 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-034-112300-
/O.CON.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/
/O.CON.KTAE.FW.W.0115.071012T1700Z-071012T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
419 PM EDT THU OCT 11 2007 /319 PM CDT THU OCT 11 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 7 PM EDT /6 PM CDT/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT
/12 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-112300-
/O.CON.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
319 PM CDT THU OCT 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 112310
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
710 PM EDT THU OCT 11 2007

...THE RED FLAG WARNING THAT WAS IN EFFECT THIS THURSDAY
AFTERNOON AND EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE HAS
EXPIRED...

...THE RED FLAG WARNING THAT WAS IN EFFECT THIS THURSDAY
AFTERNOON AND EVENING FOR SOUTHEAST ALABAMA HAS EXPIRED...

...THE RED FLAG WARNING THAT WAS IN EFFECT THIS THURSDAY AFTERNOON
AND EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS EXPIRED...

...A RED FLAG WARNING CONTINUES IN EFFECT FOR FRIDAY AFTERNOON FOR
ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...MUCH DRIER AIR WILL CONTINUE TO FLOW INTO THE
REGION THROUGH FRIDAY...COURTESY OF CANADIAN HIGH PRESSURE. THIS
DRY AIR SHOULD MODIFY SOMEWHAT OVER THE UPCOMING WEEKEND...
LESSENING THE PROBABILITY OF RED FLAG CONDITIONS.

FLZ007-009>019-026>029-034-120730-
/O.EXP.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/
/O.CON.KTAE.FW.W.0115.071012T1700Z-071012T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
710 PM EDT THU OCT 11 2007 /610 PM CDT THU OCT 11 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 7 PM EDT /6 PM CDT/ FRIDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR THURSDAY. HOWEVER..
A RED FLAG WARNING CONTINUES IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 7 PM EDT /6 PM CDT/ FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155-161-120015-
/O.EXP.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-LANIER-
707 PM EDT THU OCT 11 2007 /607 PM CDT THU OCT 11 2007/

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT.
  
$$

BARRY
000 
WWUS82 KTAE 120850
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
450 AM EDT FRI OCT 12 2007

...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND
EARLY EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE
TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR SATURDAY AFTERNOON FOR 
ALL OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE 
COAST...EXCEPT FOR TAYLOR...LAFAYETTE AND DIXIE COUNTIES...DUE TO 
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE NORTH OF THE LOCAL AREA WILL CONTINUE TO 
SPREAD DRY AIR SOUTH GENERATING RED FLAG CONDITIONS ACROSS PORTIONS OF 
NORTH FLORIDA THIS AFTERNOON. THE HIGH WILL SHIFT EAST ON SATURDAY
ALLOWING FOR A MODEST INCREASE IN EAST WINDS AND MOISTURE TO REACH
EASTERN SECTIONS OF THE BIG BEND. ELSEWHERE...SUFFICIENT DRY AIR
WILL REMAIN FOR POSSIBLE RED FLAG CONDITIONS.

FLZ007-009>019-026-027-122000-
/O.NEW.KTAE.FW.A.0091.071013T1800Z-071013T2200Z/
/O.CON.KTAE.FW.W.0115.071012T1700Z-071012T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
450 AM EDT FRI OCT 12 2007 /350 AM CDT FRI OCT 12 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON
TO 7 PM EDT /6 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ028-029-034-122000-
/O.CON.KTAE.FW.W.0115.071012T1700Z-071012T2300Z/
TAYLOR-LAFAYETTE-DIXIE-
450 AM EDT FRI OCT 12 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK
000 
WWUS82 KTAE 121911
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
311 PM EDT FRI OCT 12 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT/6 PM CDT 
THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE AREAS DUE 
TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT/6 PM CDT THIS 
EVENING FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT...
COMBINED WITH SUSTAINED SURFACE WINDS OF 10 MPH...AND A KBDI
GREATER THAN 500...

...A RED FLAG WARNING IS NOW IN EFFECT FOR SATURDAY AFTERNOON FOR 
ALL OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE 
COAST...EXCEPT FOR TAYLOR...LAFAYETTE...AND DIXIE COUNTIES DUE TO 
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...THE HIGH PRESSURE JUST NORTH OF THE AREA WILL CONTINUE TO 
SHIFT EAST TONIGHT AND TOMORROW. THIS WILL BRING THE WINDS AROUND TO 
A MORE EASTERLY DIRECTION AND WILL ADVECT SOME LOW-LEVEL MOISTURE 
INTO THE FORECAST AREA. ELSEWHERE...PLENTY OF DRY AIR WILL CONTINUE 
TO PROVIDE FAVORABLE CONDITIONS FOR FIRE WEATHER ACROSS PORTIONS OF 
THE FLORIDA ZONES TOMORROW.

FLZ007-009>019-026-027-122300-
/O.UPG.KTAE.FW.A.0091.071013T1800Z-071013T2200Z/
/O.NEW.KTAE.FW.W.0116.071013T1800Z-071013T2200Z/
/O.CON.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
311 PM EDT FRI OCT 12 2007 /211 PM CDT FRI OCT 12 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM
EDT /5 PM CDT/ SATURDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-122300-
/O.EXA.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
211 PM CDT FRI OCT 12 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ028-029-034-122300-
/O.CON.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/
TAYLOR-LAFAYETTE-DIXIE-
311 PM EDT FRI OCT 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 122309
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
709 PM EDT FRI OCT 12 2007

...THE RED FLAG WARNINGS FOR TODAY HAVE EXPIRED...

...A RED FLAG WARNING REMAIN IN EFFECT FOR SATURDAY AFTERNOON FOR
ALL OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE COAST...
EXCEPT FOR TAYLOR...LAFAYETTE...AND DIXIE COUNTIES...DUE TO
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...THE HIGH PRESSURE JUST NORTH OF THE AREA WILL
CONTINUE TO SHIFT EAST TONIGHT AND TOMORROW. THIS WILL SWING THE
WINDS AROUND TO A MORE EASTERLY DIRECTION WHICH WILL BRING SOME
LOW-LEVEL MOISTURE INTO THE FORECAST AREA. ELSEWHERE...PLENTY OF
DRY AIR WILL CONTINUE TO PROVIDE FAVORABLE CONDITIONS FOR FIRE
WEATHER ACROSS PORTIONS OF THE FLORIDA ZONES TOMORROW.

FLZ007-009>019-026-027-131130-
/O.EXP.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/
/O.CON.KTAE.FW.W.0116.071013T1800Z-071013T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
709 PM EDT FRI OCT 12 2007 /609 PM CDT FRI OCT 12 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
6 PM EDT /5 PM CDT/ SATURDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5
PM CDT/ SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-FLZ028-029-034-130015-
/O.EXP.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-TAYLOR-LAFAYETTE-DIXIE-
709 PM EDT FRI OCT 12 2007 /609 PM CDT FRI OCT 12 2007/

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

18-WOOL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 10, 7:50 PM CDT, 6 hours 15 minutes earlier.

Area forecast discussion, Oct 10, 7:50 PM CDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 PM EDT WED OCT 10 2007

.DISCUSSION...A RECORD HIGH TEMPERATURE OF 91 DEGREES WAS REACHED AT
THE TALLAHASSEE REGIONAL AIRPORT THIS AFTERNOON. HOPEFULLY...THIS
WILL BE THE LAST THAT WE SEE 90 DEGREE TEMPS THIS YEAR. THE COLD
FRONT THAT PASSED THROUGH THE REGION EARLIER TODAY WAS ROUGHLY ON A
JACKSONVILLE TO CEDAR KEY LINE. THERE IS A VERY TIGHT THETA-E
GRADIENT IN THE WAKE OF THE FRONT. AT 00Z THE DEW POINT WAS 71
DEGREES AT TALLAHASSEE AND 54 AT DOTHAN. MUCH DRIER AIR WILL KEEP
FILTERING INTO THE AREA OVERNIGHT AND WITH NEARLY CLEAR SKIES AND
LIGHT WINDS...TEMPS WILL DROP INTO THE 50S MOST AREAS FOR THE FIRST
TIME SINCE LATE MAY. WILL UPDATE ZONES TO REMOVE MENTION OF ISOLATED
SHOWERS THIS EVENING.

&&

.MARINE...WINDS AND SEAS WILL BE LOW OVERNIGHT.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD
AT ALL TERMINALS.

&&

.FIRE WEATHER...MUCH DRIER AIR WILL MOVE INTO OUR AREA OVERNIGHT...
AND WE EXPECT RED FLAG CONDITIONS IN OUR AL AND FL ZONES THURSDAY
AFTERNOON. WE ALSO ISSUED A FIRE WX WATCH FOR THE SAME FL ZONES FOR
FRIDAY AFTERNOON...BUT WIND SPEEDS ARE NOT FORECAST TO BE HIGH
ENOUGH TO WARRANT A WATCH FOR OUR AL ZONES.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 12 PM TO 5 PM CDT THURSDAY FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM
     CDT/ THURSDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.

&&

AVIATION...WOOL
SHORT TERM/MARINE...BARRY

Nearby

Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.